Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vanillacupcake

Just curious... does acne get worse after you go off birth control?

hey, not planning on going off the pill anytime soon but... just wondering if anyone had any negative experiences after being on the pill for a long time, or could share any insight on what might happen to me.

i am currently on OCELLA. it never really made my skin clearer, if anything my skin was better before i went on it. i've been on for almost 2.5 years now. If anything, my acne is worse now. I plan on staying on the pill for quite some time but I've heard some horror stories about going off BC. never about ocella specifically but idk. its freaking me out!

Share this post


Link to post
Share on other sites

I'm honestly not sure because I don't have experience with birth control pills but I am going to move this to the sub-forum that deals specifically with hormonal treatments of acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×